# SDR 03FDEA00172

- Difficulty date: February 22, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 35,862 hours, 28,413 cycles
- Engine: Pwa JT8D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Compressor
- Condition: Stalled
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

UPON LEVELING AT FL310 WITH CRUISE POWER SET AND AFTER CLOSING ENGINE, ANTI-ICE COMPRESSOR STALLS.  NR 2 ENGINE EPR DROPPED FROM 1.8 TO 1.2,EGT STARTING TO CLIMB, NR 2 THROTTLE TO IDLE.  SLOWLY RESTORED NR 2 POWER AND CYCLED ENGINE ANTI-ICE BACK TO OFF, COMPRESSOR STALLS RE-OCCURRED,  NR 2 THROTTLE BACK TO IDLE, OBSERVED 3 HARD COMPRESSOR STALLS, SHUTDOWN ENGINE IAW QRH.    REMOVED AND REPLACED NR 2 ENGINE.
